# SDR 29GA2013062843560

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 30,093 hours, 33,781 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100503
- Part serial: 02302H8950
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE FRONT WINDSHIELD CRACKED IN FLIGHT, WINDSHIELD HEAT WAS BEING USED AT THE TIME OF EVENT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS WINDSHIELD.
